# SDR CALA9700076

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14241
- Make and model: Boeing 7372C0
- Aircraft serial: 20070
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: AE2460014H0480
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: TO
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

THE A-SYSTEM HYDRAULIC QUANTITY DROPPED TO ZERO SHORTLY AFTER TAKEOFF.  THE FLUID LOSS WAS ACCOMPANIED BY ILLUMINATION OF THE NR 2 A-SYSTEM LOW PRESSURE LIGHT.  CHECKLIST PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE A-SYSTEM FLEX LINE CHAFED THROUGH AT RT WING BETWEEN RT LANDING GEAR AND NR 2 ENGINE PYLON.  THE LINE WAS REMOVED AND REPLACED, THE HYDRAULIC SYSTEM WAS SERVICED AND OPERATIONAL AND LEAK CHECKS WERE GOOD.
